# SDR DALA2023022301376

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CORROSION IB FLAP ON BEARING BORE TRACK 2 ON LH WING. CORRECTIVE ACTION: REPAIRED ATTACH FITTING ON INBOARD FLAP, AT FLAP TRACK 2 LEVEL. AS PER ER/A 604916-14 REPAIRED ATTACH FITTING ON INBOARD FLAP, AT FLAP TRACK 2 LEVEL, AS PER ER/A 604916-14
